MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV DISPOSABLE ONE STEP SINGLE CANNULA INCLUDING INSERTER. (25 GAUGE / 0.5 MM)

DUTCH OPTHALMIC RESEARCH CENTER BV DISPOSABLE ONE STEP SINGLE CANNULA INCLUDING INSERTER. (25 GAUGE / 0.5 MM)
Catalog Number 1272.EDPT5
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/13/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation showed that the lime stone effect happened due to the cyanoacrylate glue.This is discussed with the production department and the procedure has been changed.Cannula seems to have trace of " limestone" hence concluded as reportable.The associated risk is foreign body reaction.(b)(4).All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
We received a complaint it seems to have trace of " limestone" on it.Sample available.

Brand Name
DISPOSABLE ONE STEP SINGLE CANNULA INCLUDING INSERTER. (25 GAUGE / 0.5 MM)
Common Device Name
DISPOSABLE ONE STEP SINGLE CANNULA INCLUDING INSERTER. (25 GAUGE / 0.5 MM)
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7516740
Report Number1222074-2018-00132
Device Sequence Number1524317
Product Code NGY
UDI-Device Identifier08717872019666
UDI-Public08717872019666
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 10/13/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number1272.EDPT5
Device Lot Number2000368387
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2015
Initial Report FDA Received Date05/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1